Someone came by this morning very interested in the house .
She and a few other people are walking from city to city and she stopped here to get some information before continuing. She could not take pictures because she ruined her cell with rain yesterday. She will be back home in October and will check out our listing then and if she really is interested and the house is still available she will come and visit !
The medication I am taking is making me more sick than the infection did, except for most of the pain and all of the itching and smell (although the weeks prior to going to the hospital there were barely any if at all) it is the same! Even now I am in pain!
And of course my parents are enjoying every moments of this especially last night when I could not take one of the pills completely!
He will probably not be there. They have certain days where they have to work in an hospital then the rest of the time they work at their clinic. This is how it works in my province.
If you are worried about the suicidal thoughts this is not the medication doing that to me, my health is the only positive and I am afraid that I am losing it. I am not used to being ill and I am not used to having to take medication and when I do normally by this time I am better off than I am now. I also never had a medication making me sick like that.
I am going to the hospital soon, my right side of the nose started being numb again when I was trying to eat a breakfast and that is the last straw, metronidazole is a form of torture, I have read comments online of many people who threw it up and those people swallow pills I ate them!
I have something that is considered not serious so there is no way that in 2017 there's nothing else to get rid of this!
It is called metronidazole. I had to take two 250mg morning and then the same at night but I started Tuesday night so I had five doses left.
The pharmacist told me I did the right thing stopping that medication because what happened last night was like an allergic reaction and he thought I was lucky it did not go farther which he is sure would of happened this morning if I had taken the next pills.
I have another seven days of another antibiotic and he promised me that this won't leave a taste behind, it is a capsule of 300mg, I will put the powder on bread since it helped me a lot with these pills from hell and since I do not have to also chew a pill it will go faster plus it's only one at a time instead of two so that too will help.
That medication did take some of the symptoms but wow that leftover taste! I am still sick from it! I can still taste that pill plus when I eat and drink I barely taste anything!
We take forum safety very seriously here at BellaOnline. Please be sure to read through our Forum Guidelines. Let us know if you have any questions or comments!